MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 18GX1.25IN WINGED BC; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 18GX1.25IN WINGED BC; INTRAVASCULAR CATHETER
Model Number 386808
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the saline flush was difficult to attach to the cathena 18gx1.25in winged bc during use.The following information was provided by the initial reporter: "very hard to thread.Difficult to attach saline flush.Hard to see flash.Hard to use.".
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated, as the lot number is unknown.Though an investigation by the manufacturing plant could not be done, sales and marketing did reach out to the customer.During the discussion, it was concluded that there was a lack of understanding of the new product due to lack of training provided.This is a result of covid-19 as they were not allowed to enter the hospital.
 
Event or Problem Description
It was reported that the saline flush was difficult to attach to to the cathena 18gx1.25in winged bc during use.The following information was provided by the initial reporter: "very hard to thread.Difficult to attach saline flush.Hard to see flash.Hard to use.".

Brand Name
CATHENA 18GX1.25IN WINGED BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10107504
Report Number8041187-2020-00302
Device Sequence Number17053151
Product Code FOZ
UDI-Device Identifier00382903868087
UDI-Public00382903868087
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386808
Device Catalogue Number386808
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;